MAUDE Adverse Event Report: ICU Medical, Inc. CADD Solis HPCA Pump; Pump, infusion, pca

ICU Medical, Inc. CADD Solis HPCA Pump; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump experienced error code 41100.Error code 41100 is associated with an adc safety signal issue.This error condition is associated with a high-priority alarm and could potentially interrupt therapy if it occurs during patient use.The pump was connected to a wireless communication module at the time of the fault.The event occurred during setup, and the pump was not in use when the error was generated.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
B3 ¿ date of event: the exact date of the event is unknown; therefore, the first day based on the icu medical awareness date was entered as the event date.The suspect pump was not returned for evaluation.A review of the 12-month service history was conducted, and no relevant findings were identified.The customer-reported issue could not be confirmed, and the root cause of the reported error condition could not be determined because the device was not returned for analysis and evaluation.

Brand Name
CADD Solis HPCA Pump
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50792828
Report Number3012307300-2026-08740
Device Sequence Number10529809
Product Code MEA
UDI-Device Identifier15019517154290
UDI-Public(01)15019517154290(11)251006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0402-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown